MAUDE Adverse Event Report: Stryker GmbH AxSOS 3 Ti Drill Bit Non-locking, short, D2.5 x 216mm; Orthopedic manual surgical instrument

Stryker GmbH AxSOS 3 Ti Drill Bit Non-locking, short, D2.5 x 216mm; Orthopedic manual surgical instrument
Catalog Number 705025
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that the small end of the 2.5 mm stryker axsos drill bit broke while in use, leaving a fragment embedded in the patient's bone.The retained piece could not be removed.The surgeon is aware of the retained fragment.No patient harm was reported, no symptoms or adverse effects, and no additional treatment was required.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
AxSOS 3 Ti Drill Bit Non-locking, short, D2.5 x 216mm
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50146840
Report Number0008031020-2026-01003
Device Sequence Number9261357
Product Code LXH
UDI-Device Identifier07613327083422
UDI-Public07613327083422
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number705025
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown